Alexei Venkov

On the space of cusp forms for certain Fuchsian groups generated by reflections

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Volume18
Pages (from-to)1214-1217
Number of pages4
ISSN0197-6788
StatePublished - 1977

Bibliographical note

Translation from Dokl. Akad. Nauk SSSR 236, 525-527 (1977) (Russian)

See relations at Aarhus University Citationformats

ID: 16809168